# SDR AALA961618

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOR LIGHTS AT CROSS AISLE BETWEEN L4 AND R4 DOORS INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIPS AT CROSS AISLE BETWEEN L4 AND R4 DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
